Grumpier and grumpier

by Rebecca

Hello. Looking for advice.

I'm currently using 3% cream trying to balance my hormones. I'm trying to increase up to 200mg but each time I increase I get grumpier and angrier in my mood - which just isn't me. At 100mg I'm gru oy, at 150mg even grumpier... If I tahe 200mg I'm sooo angry.

What should I do?

Been at 100mg for 2 months before increasing.

Comments for Grumpier and grumpier

Click here to add your own comments

Aug 03, 2022
Grumpier and Grumpier
by: Joy

Hi Rebecca

This can happen as the body adjusts. You can either persevere and stick with the 200mg, it shouldn't take long for get over the feeling, or use 100mg this will just take longer for progesterone to become dominant which is the aim is. Progesterone therapy is not easy, I wish it was. Time and patience is needed.

If you are angry your body is telling you something. Unstable blood glucose could explain your mood swings. Progesterone helps anger, see here. High testosterone levels could also be the cause, see here.

What is your Vitamin D3 level? A lack of this reduces the benefits of progesterone, plus it leads to weight gain and Insulin Resistance. See the Vitamin D Society for more info on this.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...